Journal article icon

Journal article

On dimension of porous measures

Abstract:
We introduce a notion of mean porosity for measures and obtain dimensional bounds for mean-porous and porous measures. As a corollary we generalize to all porous Borel measures the estimate obtained recently by J.-P. Eckmann, E. Järvenpää, and M. Järvenpää for porous measures satisfying the doubling condition. We also discuss various generalizations of this notion and possible applications.
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/s002080100299

Authors


Journal:
MATHEMATISCHE ANNALEN
Volume:
323
Issue:
1
Pages:
123-141
Publication date:
2002-05-05
DOI:
EISSN:
1432-1807
ISSN:
0025-5831
URN:
uuid:12fa53a6-eddc-4982-a2d3-08123e78e7fd
Source identifiers:
190368
Local pid:
pubs:190368
Language:
English

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP